Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Public
Life Threatening? No
Write-up: This is in follow-up to report(s) previously submitted on 4/6/2007. Initial and follow up information has been received from an office receptionist and a nurse practitioner(N.P.) concerning her 17 year old step daughter who on 28-FEB-2007, at 2:30 PM was vaccinated in the left arm with a first dose of GARDASIL lot #654535/0960F. The patient experienced extreme nausea, diarrhea and dizziness after the injection. "Patient was vomiting so hard, that the blood vessels in her eyes broke." The patient''s outcome was unknown. In follow-up it was indicated that patient started vomiting on 01-MAR-2007 at 03:00 AM and vomited 8 times. She broke blood vessels in both eyes. Her diarrhea continued for 24 hours and she was very tired, slept a lot and missed 2 days of school. On 03-MAR-2007 patient recovered. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166